Discussions By Condition: Medical Errors

insufflated silicon dioxide!

Posted In: Medical Errors 0 Replies
  • Posted By: el gringo loco
  • January 31, 2010
  • 00:49 PM

hello,i recently crushed up,and insufflated approx 5 to 10 cheap 200mg caffeine tablets.i'm concerned however to have recently found out that they contain silicon dioxide which causes silicosis on inhilation.am i at risk???,ps...i tried dissolving 10tablets in water and was left with approx 1 to 2 grammes of non cumbustible white abrasive powder which i could polish my teeth with.i have to assume that this was indeed silicon dioxide.please respond quickly...i'm worried!!:confused:

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?